Vol. 9, No. 4, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Motivic Donaldson–Thomas invariants of small crepant resolutions

Andrew Morrison and Kentaro Nagao

Vol. 9 (2015), No. 4, 767–813
Abstract

We compute the motivic Donaldson–Thomas theory of a small crepant resolution of a toric Calabi–Yau 3-fold.

Keywords
motivic Donaldson–Thomas invariants, small crepant resolutions
Mathematical Subject Classification 2010
Primary: 14N35
Milestones
Received: 5 November 2011
Revised: 26 April 2012
Accepted: 27 March 2015
Published: 30 May 2015
Authors
Andrew Morrison
ETH Zurich
CH-8092 Zurich
Switzerland
Kentaro Nagao
Graduate School of Mathematics
Nagoya University
Furu-cho, Chikusa-Ku
Nagoya 464-8602
Japan